Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the use of the interpolation polynomial for solutions of singular integral equations


Author: Steen Krenk
Journal: Quart. Appl. Math. 32 (1975), 479-484
MSC: Primary 65R05
DOI: https://doi.org/10.1090/qam/474919
MathSciNet review: 474919
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: On the basis of integration of singular integral equations by means of Gaussian quadrature, it is demonstrated how to obtain the corresponding approximate polynomial solution. For some special cases compact formulas are given for the strength of the singularities at the endpoints of the integration interval.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65R05

Retrieve articles in all journals with MSC: 65R05


Additional Information

DOI: https://doi.org/10.1090/qam/474919
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society